Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 9, NWS Milwaukee, WI

April 4, 2023Kenosha County, Racine County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 4, 2023, 2:33 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2023, 2:33 PM CDT (19:33 UTC)
Expired
Apr 4, 2023, 3:13 PM CDT
In force
40 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kenosha County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 64 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 2:40 PM CDTHAIL 1Bohners Lake, WI
Apr 4, 2:50 PM CDTHAIL 0.75Salem Lakes, WI
Apr 4, 3:13 PM CDTHAIL 11 N Elmwood Park, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2023-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2023-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WUUS53 KMKX 041933
SVRMKX
WIC059-101-042045-
/O.NEW.KMKX.SV.W.0009.230404T1933Z-230404T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
233 PM CDT Tue Apr 4 2023

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southern Racine County in southeastern Wisconsin...
  Kenosha County in southeastern Wisconsin...

* Until 345 PM CDT.

* At 233 PM CDT, a severe thunderstorm was located over Twin Lakes,
  or near Camp Lake, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant,
  Union Grove, Paddock Lake, Camp Lake, Twin Lakes, Wheatland, Genoa
  City, Silver Lake, Powers Lake, Browns Lake, Bohners Lake, Eagle
  Lake, Salem, Burlington, Bristol, and Paris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8831 4269 8831 4271 8777 4267 8779
      4266 8781 4261 8782 4259 8781 4252 8781
      4249 8780
TIME...MOT...LOC 1933Z 252DEG 36KT 4256 8825 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PATTERSON
4 follow-up statements
122 
WWUS53 KMKX 041956
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
256 PM CDT Tue Apr 4 2023

WIC059-101-042045-
/O.CON.KMKX.SV.W.0009.000000T0000Z-230404T2045Z/
Racine WI-Kenosha WI-
256 PM CDT Tue Apr 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EAST CENTRAL RACINE AND KENOSHA COUNTIES...

At 254 PM CDT, a severe thunderstorm was located near Union Grove,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotter near Bohners Lake reports quarter 
         size hail.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Union
Grove, Paddock Lake, Eagle Lake, Bristol, Paris, Brighton, Somers,
Elmwood Park, and Kansasville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4259 8813 4269 8818 4271 8777 4267 8779
      4266 8781 4261 8782 4259 8781 4252 8781
      4249 8780 4250 8806
TIME...MOT...LOC 1954Z 252DEG 36KT 4263 8797 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PATTERSON
826 
WWUS53 KMKX 042008
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
308 PM CDT Tue Apr 4 2023

WIC059-101-042045-
/O.CON.KMKX.SV.W.0009.000000T0000Z-230404T2045Z/
Racine WI-Kenosha WI-
308 PM CDT Tue Apr 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EAST CENTRAL RACINE AND NORTHEASTERN KENOSHA COUNTIES...

At 307 PM CDT, a severe thunderstorm was located near Mount Pleasant,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Sturtevant, Somers, and Elmwood
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4262 8796 4270 8801 4271 8777 4267 8779
      4266 8781 4261 8792 4259 8781 4256 8790
TIME...MOT...LOC 2007Z 252DEG 36KT 4267 8779 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PATTERSON
092 
WWUS53 KMKX 042009
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
309 PM CDT Tue Apr 4 2023

WIC059-101-042045-
/O.CON.KMKX.SV.W.0009.000000T0000Z-230404T2045Z/
Racine WI-Kenosha WI-
309 PM CDT Tue Apr 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EAST CENTRAL RACINE AND NORTHEASTERN KENOSHA COUNTIES...

At 309 PM CDT, a severe thunderstorm was located near Racine, moving
east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Racine, Mount Pleasant, Sturtevant, Somers, and Elmwood Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4262 8796 4270 8801 4271 8777 4267 8779
      4266 8781
TIME...MOT...LOC 2009Z 252DEG 36KT 4268 8776 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PATTERSON
004 
WWUS53 KMKX 042013
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
313 PM CDT Tue Apr 4 2023

WIC059-101-042023-
/O.CAN.KMKX.SV.W.0009.000000T0000Z-230404T2045Z/
Racine WI-Kenosha WI-
313 PM CDT Tue Apr 4 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RACINE AND
NORTHEASTERN KENOSHA COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 4262 8796 4270 8801 4271 8777 4267 8779
      4266 8781
TIME...MOT...LOC 2012Z 252DEG 36KT 4269 8770 

$$

PATTERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 10:21 AM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Apr 4, 10:21 AM CDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1021 AM CDT Tue Apr 4 2023

.UPDATE...
(Issued 1021 AM CDT Tue Apr 4 2023)

Showers and thunderstorms are beginning to fire across eastern
Iowa and southeastern Minnesota. Storms across Iowa headed east
into Illinois are routed along the 850 mb moisture gradient and
being supported by mid level cape with 40kt of effective shear. As
we head into the late morning hours this mid level instability and
dewpoints are expected to gradually move northward into far
southern and southwestern WI. Any storm that enters or develops in
Wisconsin this morning into the afternoon will be mainly a hail
threat. Can't rule out a few strong to severe gusts. The forecast
is still on track this afternoon. Make sure you have multiple ways
to receive warnings as we are expected to get a few rounds/waves
of strong to severe storms this evening into Wednesday morning.

Patterson

&&

.SHORT TERM...
(Issued 335 AM CDT Tue Apr 4 2023)

Today through Wednesday:

Today will be a dreary day across much of southern Wisconsin as
low-level clouds and some patchy fog develop north of an
approaching warm front. The frontal inversion is quite impressive
on soundings, which should help keep us entrenched in the low
clouds and foggy conditions throughout much of the day. Now...for
the highlights on the severe weather potential for today through
Wednesday morning. Models continue to show three rounds of strong
to severe storms, but there does remain some uncertainty.

First Round: The first round looks to impact portions of the area
somewhere from mid-morning into mid-afternoon today. Ahead of the
approaching surface low and warm front, steep mid-level lapse
rates move in during the morning and afternoon hours. Accompanying
these steeper lapse rates is the first push of 800-700 mb
moisture transport. This elevated pocket of increasing moisture
accompanied by a weak low-level jet should help initiate some
elevated convection. The cooler air aloft and resulting steeper
lapse rates will allow for some healthy elevated instability to
develop, perhaps pushing 1500-2000 J/Kg. 2-8km bulk shear also
looks fairly impressive, around at least 40 knots or so, which
will support the potential for elevated supercells. Thus, if we
can get some well-established elevated convection, the environment
will be prime for the production of very large hail. Thus, while
we will remain on the cool/north side of the warm front today, and
we may be socked in low clouds and foggy conditions at times,
don't let your guard down! The main uncertainty with this round is
how widespread this first round becomes. The HRRR is quite
aggressive areawide, whereas a few other CAMs show a more isolated
threat.

Second Round: The second round or threat for severe weather
arrives this evening into tonight as the warm front slowly noses
northward into southern Wisconsin. There does remain uncertainty
in how well our sharp frontal inversion will erode. It becomes
more shallow across southern Wisconsin after 00Z, but struggles
to erode across areas along and north of I-94. Thus, the tornado
and damaging wind threat looks to be primarily south of I-94, and
especially across southwest of Madison for the tornado threat
where a few supercells are possible this evening. The threat for
very large hail will continue through this evening and into
tonight as storms continue to track north. There is some
uncertainty regarding the timing of this second round,
specifically how long it lingers into the overnight hours. It is
possible we see a few strong to severe storms linger after
midnight, or if convection quickly overruns the warm front it is
possible the risk for this round of severe storms ends before
midnight.

Third Round: The third round or threat for severe weather arrives
with the cold front, mainly between about 8 AM and 12 PM on
Wednesday morning. This isn't necessarily the time of day you
would think severe weather, but the front has slowed down enough
to allow the warm sector to remain anchored across east-central
and southeast Wisconsin. In fact, it is possible a few locations
could reach 70 degrees across southeast Wisconsin on Wednesday
morning ahead of this front. With the warm sector overhead,
soundings show the potential for surface based convection shortly
after sunrise. There will be plenty of effective shear to work
with, 50+ kt, which will help support the potential for a few
supercells. CAMs support this, with a broken line of convection
developing along the front. All hazards remain possible,
including a few tornadoes. The risk for severe weather has
increased based on the latest SPC Outlook and has been pulled
further west to encompass all of east-central and southeast
Wisconsin.

By Wednesday afternoon, the front moves over into lower Michigan
and conditions dry out across southern Wisconsin. Behind the
front, southwest winds will increase and gust upwards of 40 to
maybe 45 mph in spots. Temperatures will fall throughout the
afternoon, as cold air advection kicks in behind the cold front.

Anderson

&&

.LONG TERM...
(Issued 335 AM CDT Tue Apr 4 2023)

Wednesday night through Monday:

The cold air advection continues into Wednesday night, along with
gusty westerly winds. Thus, expect a colder night with lows down
into the 20s and the added wind making it feel colder. The gusty
west winds will hang on through Thursday, but conditions will
remain dry. While temperatures will be mainly in the 40s we should
see full sunshine.

Thursday night we could see a narrow band of light snow up in
central Wisconsin as warm air advection ahead of an approaching
shortwave helps strengthen an area of frontogenesis. This area of
frontogenesis may light back up with precipitation later this
week or into the weekend, as additional warm air advection
arrives, but there is uncertainty regarding where this axis of
precipitation sets up Friday night/Saturday. Otherwise, we should
see a nice warmup throughout the end of the week and into this
weekend.

Anderson

&&

.AVIATION...
(Issued 1021 AM CDT Tue Apr 4 2023)

Easterly winds and LIFR to IFR Ceilings have spread across
southern Wisconsin today and will persist through tonight. For
areas closer to Lake Michigan, models are showing some fog or BR
moving in later this morning and lasting through a good potion of
Tuesday. In some spots, visibilities may drop as low as 3/4 mile
later this morning.

Ongoing showers will gradually end, but we do expect a few rounds
of showers and thunderstorms later today through Wednesday
morning. Thunderstorm activity may be strong to severe later this
morning/early afternoon, capable of producing very large hail.
Tonight a warm front attempts to lift north across southern
Wisconsin, which will switch winds around to the south for some
terminals and introduce additional threats for severe weather.
However, there is uncertainty in how far north this front can make
it. As the front lifts north, stronger winds aloft will move in
ushering in some LLWS as well.

Anderson/Patterson

&&

.MARINE...
(Issued 335 AM CDT Tue Apr 4 2023)

Winds maintain an easterly component through today, as low
pressure exits the central plains and tracks northeast towards
Iowa. This low lifts northeast across the Upper Mississippi Valley
tonight through Wednesday. As this area of low pressure lifts
through the region, it will bring changing wind directions and
periods of gales to Lake Michigan. Tonight, winds become southerly
across the south half of Lake Michigan, whereas the winds across
far northern parts of the lake should remain more easterly. As
winds increase tonight into Wednesday, we should see periods of
gales develop. Wednesday through Wednesday night, the surface low
lifts northeast across the Arrowhead of Minnesota and up into
Ontario. This will push a cold front across Lake Michigan by mid-
day Wednesday, it does look like there will be a lull in gales on
Wednesday over the Open Waters, but Gales look to return Wednesday
night into Thursday. Additional gale headlines will be needed or
will need to eventually be extended across the northern third for
late Wednesday into Thursday morning. Gales will gradually relax
from south to north of Lake Michigan on Thursday, as high pressure
builds in for the end of the week.

For the nearshore, a Small Craft Advisory is in effect starting
this morning as onshore winds increase and waves build. Did issue
a Gale Warning for Wednesday into Wednesday evening, as southwest
to west winds will gust to around 35 kt.

Anderson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 AM
     Wednesday.

     Gale Warning...LMZ643-LMZ644-LMZ645-LMZ646...7 AM Wednesday to 7
     PM Wednesday.

     Gale Warning...LMZ080-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...4 PM Tuesday to 1 AM
     Wednesday.

     Gale Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
     LMZ868...4 PM Tuesday to 7 AM Wednesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 4, 2:13 PM CDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
213 PM CDT Tue Apr 4 2023

WIZ046-047-051-052-056>060-062>072-051915-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
213 PM CDT Tue Apr 4 2023

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Rounds of strong to severe thunderstorms are expected. Large hail,
damaging winds and heavy rainfall is expected. A few tornadoes
are possible this evening and into tonight primarily south of
I-94.

A Flash Flood Watch is in effect from 7 PM through 4 AM for all of
southern Wisconsin.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorms are Wednesday morning. A few strong to severe storms
are possible.

.SPOTTER INFORMATION STATEMENT...

Storm reports will be much appreciated through Wednesday morning.

LMZ643>646-051915-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
213 PM CDT Tue Apr 4 2023

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Small Craft Advisory is in effect.

Strong to potentially severe storms are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A Gale Warning goes into effect Wednesday morning into Wednesday
evening. These gales may continue into Thursday.

There is a chance for strong to severe storms Wednesday morning.
Large hail is possible.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-051915-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
213 PM CDT Tue Apr 4 2023

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A Gale Warning is in effect.

There is a chance for strong to severe thunderstorms.

Locally dense fog may develop over Lake Michigan.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Additional gales are possible later Wednesday and Thursday,
especially across the northern third of Lake Michigan.

There is a chance for strong to severe storms Wednesday morning.

www.weather.gov/mkx

In the hours before

Special weather statement, Apr 4, 12:46 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1246 PM CDT Tue Apr 4 2023

WIZ070>072-041815-
Walworth WI-Racine WI-Kenosha WI-
1246 PM CDT Tue Apr 4 2023

...Strong thunderstorms will impact portions of southern Walworth,
southern Racine and Kenosha Counties through 115 PM CDT...

At 1245 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sharon to Spring Grove. Movement was
northeast at 45 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kenosha, Pleasant Prairie, Antioch, Elkhorn, Delavan, Lake Geneva,
Sturtevant, Union Grove, Paddock Lake, Williams Bay, Camp Lake, Twin
Lakes, Spring Grove, Wheatland, Genoa City, Walworth, Silver Lake,
Richmond, Fontana-On-Geneva Lake, and Channel Lake.

This includes the following highways...
 U.S. Highway 12 between mile markers 320 and 338.
 Interstate 43 between mile markers 18 and 33.
 Interstate 41/94 between mile markers 336 and 345.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4276 8858 4268 8779 4264 8782 4249 8803
      4249 8878
TIME...MOT...LOC 1745Z 222DEG 38KT 4247 8872 4244 8828

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

PATTERSON

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 12:18 PM CDTSpecial Marine WarningMKX42 min
Apr 4, 12:41 PM CDTFlood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more15 hr
Apr 4, 12:46 PM CDTSpecial Weather StatementMKXWalworth29 min
Apr 4, 1:05 PM CDTSevere Thunderstorm WarningMKXRock, Walworth40 min
Apr 4, 1:41 PM CDTSevere Thunderstorm WarningMKXRock, Walworth64 min
Apr 4, 2:04 PM CDTSevere Thunderstorm WarningMKXWalworth41 min
Apr 4, 2:20 PM CDTSpecial Marine WarningMKX85 min
Apr 4, 2:45 PM CDTSevere Thunderstorm WarningMKXWalworth30 min
Apr 4, 3:04 PM CDTSpecial Weather StatementMKXWaukesha26 min
Apr 4, 3:04 PM CDTSpecial Weather StatementMKXWaukesha26 min
Apr 4, 3:09 PM CDTSpecial Marine WarningMKX43 min
Apr 4, 3:34 PM CDTSpecial Marine WarningMKX22 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.